MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Abbott diabetes care received a medwatch report which reported the following information pertaining to an abbott diabetes care (adc) device: "i received the abbott lingo product on (b)(6) 2025 and promptly attached it to my body.Within the first 2 hours, the product was experiencing bluetooth connectivity issues.It would not stay connected for more than 8-10 hours per day (it is supposed to be connected 24 hours per day).On day 4, the device completely failed and i received a notification from the app to replace the device.Abbott advertises that the device should last 14 days, so a failure after 4 days of normal use was concerning.Customer service from abbott has not been helpful with fixing or replacing the device." based on the information provided, there was no report of serious injury associated with this event.
 
Additional Manufacturer Narrative
This complaint was received via user report and has been reported to fda.Extended investigation is pending at this time.A follow up will be submitted once all investigation activities are completed or additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has been requested back for an investigation and the customer agreed to return the device.However, no product has been received at this time despite follow up attempts by adc.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components, software/data corruption, or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.All vital functions are monitored by the system and, when necessary, function is suspended to safeguard against inaccurate results.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the libre sensor and sensor kit was reviewed and the dhrs showed the lingo glucose biosensor and sensor kit meet specifications prior to release to distribution.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key23503657
Report Number2954323-2025-43997
Device Sequence Number18370581
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2025-12-31(10)KTP011993(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number77263-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown